MAUDE Adverse Event Report: JJM (SUZHOU) LTD. 3006356043 SIGMA STAB GVF INS 3 12.5MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

JJM (SUZHOU) LTD. 3006356043 SIGMA STAB GVF INS 3 12.5MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Catalog Number 158123012
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Deflection product during implementation.To procedure completed physician used another one product the same type.No consequences for the patient reported.
 
Event or Problem Description
Update additional information received: there was a less than 30 minute surgery delay.
 
Additional Manufacturer Narrative
Investigation summary: no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).

Brand Name
SIGMA STAB GVF INS 3 12.5MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
JJM (SUZHOU) LTD. 3006356043
no.299 changyang st
suzhou industrial park
suzhou jiangsu 21512 -6
CH  21512-6
MDR Report Key7805092
Report Number1818910-2018-67390
Device Sequence Number1535365
Product Code JWH
UDI-Device Identifier10603295064268
UDI-Public10603295064268
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K033272
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number158123012
Device Lot NumberD17030431
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/31/2018
Supplement Date Received by Manufacturer09/06/2018
09/18/2018
10/12/2018
Initial Report FDA Received Date08/22/2018
Supplement Report FDA Received Date09/12/2018
09/25/2018
11/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1